| Catalog Number |
385102 |
| Medical Device Problem Codes |
Material Invagination (1336); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, during intravenous infusion for a pediatric patient, a needle-free closed infusion connector with a septum was used.While preparing to flush the infusion line, leakage was detected from the connector.Inspection revealed the internal septum had collapsed and failed to retract, causing leakage and rendering the device unusable.The flushing procedure was immediately halted, the infusion line regulator was closed, and a new needle-free closed-system infusion connector with a diaphragm was replaced.No further abnormalities were observed afterward.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation summary: bd was not able to confirm the customer¿s indicated failure mode since no photo nor sample was provided to perform a proper investigation.An investigation on the actual device would be necessary to confirm the reported failure mode.Quality records have been consulted for tracking and trending purposes but issues like this are not detected which means pretty low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.No related quality issues or deviations were found during the manufacture of the subassembly batch.